# SDR 9623959752

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  ALL GEAR LIGHTS GREEN WHEN GEAR WAS EXTENDED FOR LANDING.  MAINTENANCE INSPECTED AND CHECKED WIRING, UPLATCH ASSEMBLY AND ADJUSTED THE DOOR ROLLER.  CYCLED GEAR, OPERATIONAL CHECK OK.
